# SDR HNAA2011122000432

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,831 hours, 53,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 4 IS INOPERATIVE.  R & R BATTERY PACKS PS2 AND PS4.  OPS CHECKED GOOD IAW 33-51-00.  OK FOR SERVICE.
